Please use this identifier to cite or link to this item:
Title: Trees with maximum nullity
Authors: Fiorini, Stanley
Gutman, Ivan
Sciriha, Irene
Keywords: Eigenvalues
Mathematics -- Charts, diagrams, etc.
Mathematics -- Problems, exercises, etc.
Issue Date: 2005
Publisher: Elsevier Inc.
Citation: Fiorini, S., Gutman, I., & Sciriha, I. (2005). Trees with maximum nullity. Linear Algebra and its Applications, 397, 245-251.
Abstract: The nullity of a graph is the multiplicity of the eigenvalue zero in its spectrum. Among n-vertex trees, the star has greatest nullity (equal to n − 2). We generalize this by showing that among n-vertex trees whose vertex degrees do not exceed a certain value D, the greatest nullity is n − 2⌈(n − 1)/D⌉. Methods for constructing such maximum-nullity trees are described.
Appears in Collections:Scholarly Works - FacSciMat
Scholarly Works - InsMS

Files in This Item:
File Description SizeFormat 
  Restricted Access
202.9 kBAdobe PDFView/Open Request a copy

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.